MathSciNet Relay Station
MathSciNet bibliographic data
MR328773 (48 #7115) 52A25
Barnette, David A proof of the lower bound conjecture for convex polytopes. Pacific J. Math. 46 (1973), 349–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement